# SDR DALA2023103008903

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,671 hours, 23,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 SECONDARY NRC IN REF TO NRC 00016: HIDDEN DAMAGE CORROSION ON RH SIDE PLATE BTW STA 1440 AND 1510 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00187: RH SIDE PLATE BTW STA 1440 AND 1510 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (0037130)
